# SDR DALA2022082305702

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,612 hours, 29,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 TAIL JACKING FITTING PN 148N9320-1 DAMAGED DUE TO TAIL STRIKE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2001/016 00016 REPAIRED TAIL JACK FITTING REF ERA 601447-14 REV ORIG. PRI 601447-14 REVS 0-1 MATCH ERA 601447-14 REV ORIG. (2371940)
